# SDR MALA954709

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3302 - EN ROUTE FROM DTW TO AZO, THE LEFT WINDSHIELD HOT LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE CAPTAINS WINDSHIELD HEAT CONTROLLER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
